Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A norm-preserving $ H\sp \infty$ extension problem

Author: Zhi Min Yan
Journal: Proc. Amer. Math. Soc. 121 (1994), 1049-1056
MSC: Primary 32M15; Secondary 32H02
MathSciNet review: 1198460
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: First we establish a Schwarz lemma for holomorphic mappings between bounded symmetric domains. Then, as an application, we solve a norm-preserving extension problem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32M15, 32H02

Retrieve articles in all journals with MSC: 32M15, 32H02

Additional Information

PII: S 0002-9939(1994)1198460-1
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia